# SDR SWAA980278

- Difficulty date: March 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N333SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23697
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND NR 1 PYLON  UPPER AFT I/B L-CLIP CRACKED.  REPAIRED PER  BOEING SRM.
